Phazyme Maximum* Strength Anti-Gas 250 mg Simethicone Gas Relief for Adults, Fast Gels Quickly Ease Bloating, Pressure & Discomfort, 36 Count
- Phazyme Maximum Strength Gas Relief contains 250 mg of simethicone, a powerful ingredient in anti-gas medicine
- These anti-gas pills for adults provide gas and bloating relief for women and men, caused by food and drink
- Goes to work in minutes with simethicone, the anti-gas medicine recommended by most physicians and pharmacists for gas relief in over-the-counter medication
- Phazyme anti-gas softgels start working in minutes so you can get relief from gas and bloating fast and effectively
- Phazyme Ultimate Strength Gas Relief is 2x stronger per pill than Gas-X(R) Maximum Strength*, making it the strongest gas relief available without a prescription; *per one Fast gel
| Product Benefits | Bloating, Gas Relief |
| Ingredients | Glycerin, Gelatin, Purified Water., Fd&c Blue #1, Active Ingredient (in Each Fast Gel)-Purpose: Simethicone 250mg-Anti-Gas. Inactive Ingredients: Dc Red #33 |
| Expiry Date | Jan 2027 |
| Item Weight | 250 Milligrams |
| Item Dimensions L X W X H | 3 X 4 X 5 Inches |
| Specific Uses For Product | Gas Relief |
| Brand | Phazyme |
| Product Type | Medication |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWIGIFO57BCAA5 |
Category |
Health Care , Over-the-Counter Medication , Digestion & Nausea , Gas Relief |
Tags |
When you need serious gas relief, turn to Phazyme Maximum*, the anti-gas fast gel that goes to work in minutes to help relieve the discomfort, bloating, and pressure associated with gas. *The strongest dose of gas relief when taking 2 fast gels. With 250 mg simethicone, Phazyme Maximum helps relieve the discomfort, bloating, and pressure associated with gas. Simethicone is the recommended ingredient to treat gas and bloating by most physicians and pharmacists. This over-the-counter gas relief is convenient and portable. Separate the blister pack, carry in your purse, pocket, or in your travel medicine bag then press fast gel through foil when you need gas relief on the go. Phazyme Maximum can provide gas relief for adults who are experiencing discomfort caused by bloating and gas from food or drink. For additional simethicone dosage options, Phazyme offers Phazyme Ultimate Strength softgels which contains 500 mg simethicone and Phazyme Ultra Strength softgels which contains 180 mg simethicone, so you can find the right medicine for you. Phazyme is serious medicine for serious gas.
Important information
Ingredients
Active Ingredient (In each Fast Gel) - Purpose: Simethicone 250mg - Anti-Gas. Inactive Ingredients: DC Red #33, FD&C Blue #1, Gelatin, Glycerin, Purified Water.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
3 x 4 x 5 inches; 0.01 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









